# SDR ASAA2017061021015

- Difficulty date: June 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 6,585 hours, 2,168 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010209
- Condition: Failed
- Location: Right
- Part time: 6,622 hours, 2,184 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILURE DURING CRUISE, DID NOT RESET.  ACFT GROUNDED.  REMOVED AND REPLACED THE RT FMC IAW IAW AMM 34-61-02-000-801 AND AMM 34-61-02-400-801.  GROUND FUNCTIONAL CHECK GOOD IAW AMM 34-61-00-800-801.  PERFORMANCE FACTORS ADJUSTMENT AND AMM 34-61-00-710-801.  FMC SYSTEM OPERATIONAL CHECK.
